Alert archive / Wisconsin / Winter Storm Warnings in 2007
Winter Storm Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter storm warning at Feb 28, 2007, 3:31 AM CST for 4 counties in Wisconsin. It took effect at Feb 28, 2007, 6:00 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 3:31 AM CST (09:31 UTC)
- In effect from
- Feb 28, 2007, 6:00 PM CST
- Expired
- Feb 28, 2007, 8:49 PM CST
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
Counties Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMKX 280931 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 AM CST WED FEB 28 2007 ...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN TONIGHT THROUGH THURSDAY MORNING... .STRONG LOW PRESSURE THAT WILL DEVELOP IN THE SOUTHERN PLAINS TODAY WILL MOVE TO MISSOURI TONIGHT...THEN INTO SOUTHWEST WISCONSIN THURSDAY. AN INITIAL BAND OF MIXED PRECIPITATION WILL DEVELOP ACROSS SOUTHERN WISCONSIN THIS EVENING...AHEAD OF THE MAIN SURGE OF GULF MOISTURE. THE MAIN SURGE OF PRECIPITATION IS EXPECTED TO DEVELOP LATE TONIGHT AND EARLY THURSDAY MORNING. A COMBINATION OF FREEZING RAIN...SNOW AND SLEET IS EXPECTED NORTH OF A MILWAUKEE TO MADISON LINE. SCATTERED THUNDERSTORMS WILL LIKELY ENHANCE THE SNOW FALL...WITH 2 TO 5 INCHES OF SNOW ACCUMULATION POSSIBLE. GUSTY WINDS TO AROUND 30 MPH WILL CAUSE SOME BLOWING AND DRIFTING OF SNOW ALONG WITH REDUCED VISIBILITIES. WIZ046-047-051-052-281745- /O.UPG.KMKX.WS.A.0003.070301T0000Z-070301T1200Z/ /O.NEW.KMKX.WS.W.0004.070301T0000Z-070301T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN 331 AM CST WED FEB 28 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED FROM THIS EVENING THROUGH THURSDAY MORNING. SCATTERED THUNDERSTORMS ARE ALSO LIKELY. SNOW ACCUMULATIONS OF 3 TO 5 INCHES WITH WIND GUSTS TO 30 MPH IS FORECAST. SOME ICE ACCUMULATIONS ARE LIKELY. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. $$ WIZ056>060-281745- /O.NEW.KMKX.WW.Y.0001.070301T0000Z-070301T1800Z/ SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...WEST BEND...PORT WASHINGTON 331 AM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY. A COMBINATION OF RAIN...FREEZING RAIN...SLEET AND SNOW IS EXPECTED THIS EVENING THROUGH THURSDAY MORNING. SCATTERED THUNDERSTORMS ARE ALSO LIKELY. SNOW FALL AMOUNTS OF FROM 1 TO 3 INCHES ARE POSSIBLE. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$
4 follow-up statements
000 WWUS43 KMKX 281734 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1134 AM CST WED FEB 28 2007 ...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN LATE THIS AFTERNOON THROUGH THURSDAY MORNING... .STRONG LOW PRESSURE WILL DEVELOP AND MOVE OVER THE OKLAHOMA PANHANDLE LATE THIS AFTERNOON...THEN MOVE ACROSS NORTHERN MISSOURI TONIGHT...THEN NEAR FAR SOUTHWEST WISCONSIN THURSDAY AFTERNOON. AN INITIAL BAND OF MIXED PRECIPITATION AND POSSIBLE THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN WISCONSIN THIS AFTERNOON...AHEAD OF THE MAIN SURGE OF GULF MOISTURE. THE MAIN SURGE OF PRECIPITATION IS EXPECTED TO DEVELOP LATE TONIGHT OR EARLY THURSDAY MORNING WITH A COMBINATION OF FREEZING RAIN...SNOW AND SLEET IS EXPECTED NORTH OF A MILWAUKEE TO MADISON LINE. SCATTERED THUNDERSTORMS WILL LIKELY ENHANCE THE SNOW FALL...WITH 2 TO 5 INCHES OF SNOW ACCUMULATION POSSIBLE. GUSTY WINDS TO AROUND 30 MPH WILL CAUSE SOME BLOWING AND DRIFTING OF SNOW ALONG WITH REDUCED VISIBILITIES. WIZ046-047-051-052-010145- /O.CON.KMKX.WS.W.0004.070301T0000Z-070301T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN 1134 AM CST WED FEB 28 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY. A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED FROM THIS EVENING THROUGH THURSDAY MORNING. SCATTERED THUNDERSTORMS ARE ALSO LIKELY. SNOW ACCUMULATIONS OF 3 TO 5 INCHES WITH WIND GUSTS TO 30 MPH ARE FORECAST. SOME ICE ACCUMULATIONS ARE LIKELY. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. $$ WIZ062>072-010145- /O.EXB.KMKX.WW.Y.0001.070228T2100Z-070301T0600Z/ IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1134 AM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. A MIXTURE OF WINTRY WEATHER WILL SPREAD INTO SOUTHERN WISCONSIN THIS AFTERNOON. A BURST OF SNOW WITH THE POTENTIAL OF THUNDERSTORMS...POSSIBLY MIXED WITH RAIN OR FREEZING RAIN...WILL MAKE FOR HAZARDOUS TRAVEL CONDITIONS LATER THIS AFTERNOON AND EVENING ACROSS SOUTHERN WISCONSIN. THIS WOULD BE OCCURRING AROUND THE TIME OF THE LATE AFTERNOON RUSH HOUR. SNOW ACCUMULATIONS NEAR THE ILLINOIS BORDER COULD REACH 1 TO 3 INCHES...WHILE THE AREA FROM WAUKESHA TO MADISON TO DODGEVILLE COULD SEE AMOUNTS CLOSER TO 2 TO 4 INCHES. AREAS NEAR LAKE MICHIGAN WILL LIKELY SEE LESS DUE TO THE INFLUENCE OF THE WARMER TEMPERATURES OFF THE LAKE. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ056>060-010145- /O.CON.KMKX.WW.Y.0001.070301T0000Z-070301T1800Z/ SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...WEST BEND...PORT WASHINGTON 1134 AM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY. A COMBINATION OF SNOW...SLEET AND FREEZING RAIN...ALONG WITH A FEW THUNDERSTORMS IS EXPECTED THIS EVENING THROUGH THURSDAY MORNING. SNOW FALL AMOUNTS OF FROM 2 TO 4 INCHES ARE POSSIBLE. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$
000 WWUS43 KMKX 282154 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 PM CST WED FEB 28 2007 ...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN TONIGHT THROUGH THURSDAY MORNING... .A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE SOUTHERN PLAINS TONIGHT AND HEAD NORTHEAST INTO THE UPPER MIDWEST OVER THE NEXT COUPLE OF DAYS. THE LOW WILL REACH NORTHEAST IOWA LATE THURSDAY AFTERNOON...THEN DRIFT ACROSS CENTRAL WISCONSIN THROUGH FRIDAY. A MIXTURE OF WINTRY PRECIPITATION WILL IMPACT SOUTHERN WISCONSIN TONIGHT THROUGH THURSDAY MORNING AHEAD OF THE MAIN WINTER STORM. SNOW...SLEET...SOME FREEZING RAIN OR RAIN WILL LIKELY CAUSE TRAVEL PROBLEMS ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH THURSDAY MORNING. IN ADDITION...THUNDERSTORMS ARE POSSIBLE AND THIS MAY LEAD TO BRIEF PERIODS OF HEAVY SNOW. THE AREA NORTH OF I-94...FROM MILWAUKEE TO MADISON...WILL SEE THE MOST SNOW AND SLEET AND HAZARDOUS TRAVEL WITH REDUCED VISIBILITIES. WIZ046-047-051-052-010600- /O.CON.KMKX.WS.W.0004.070301T0000Z-070301T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN 354 PM CST WED FEB 28 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY. A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED FROM THIS EVENING THROUGH THURSDAY MORNING. TRAVEL IS EXPECTED TO BECOME HAZARDOUS WITH REDUCED VISIBILITY. SNOW ACCUMULATIONS OF 4 TO 6 INCHES WITH WIND GUSTS TO 30 MPH ARE FORECAST. SOME ICE ACCUMULATIONS ARE LIKELY. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. $$ WIZ062>072-010600- /O.CON.KMKX.WW.Y.0001.000000T0000Z-070301T0600Z/ IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 354 PM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A MIXTURE OF SNOW AND SLEET HAS SPREAD INTO SOUTHERN WISCONSIN. THIS MIXTURE...ALONG WITH THE POSSIBILITY THUNDERSTORMS AND FREEZING RAIN OR RAIN WILL LIKELY MAKE FOR HAZARDOUS TRAVEL CONDITIONS THIS EVENING. THE WINTRY PRECIPITATION WILL MOVE NORTH OF THE AREA LATER THIS EVENING...LEAVING BEHIND PERIODS OF DRIZZLE. SNOW ACCUMULATIONS NEAR THE ILLINOIS BORDER COULD REACH 1 TO 3 INCHES...WHILE THE AREA FROM WAUKESHA TO MADISON TO DODGEVILLE COULD SEE AMOUNTS CLOSER TO 2 TO 3 INCHES. AREAS NEAR LAKE MICHIGAN WILL LIKELY SEE LESS DUE TO THE INFLUENCE OF THE WARMER TEMPERATURES OFF THE LAKE. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ056>060-010600- /O.CON.KMKX.WW.Y.0001.070301T0000Z-070301T1800Z/ SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...WEST BEND...PORT WASHINGTON 354 PM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY. A COMBINATION OF SNOW...SLEET AND FREEZING RAIN...ALONG WITH A FEW THUNDERSTORMS IS EXPECTED THIS EVENING THROUGH THURSDAY MORNING. TRAVEL IS EXPECTED TO BECOME HAZARDOUS ALONG WITH REDUCED VISIBILITY. SNOW FALL AMOUNTS OF FROM 2 TO 4 INCHES ARE POSSIBLE. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ DAVIS/SPEICHER/GEHRING
000 WWUS43 KMKX 010102 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 702 PM CST WED FEB 28 2007 ...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN TONIGHT THROUGH THURSDAY MORNING... .A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE SOUTHERN PLAINS TONIGHT AND HEAD NORTHEAST INTO THE UPPER MIDWEST OVER THE NEXT COUPLE OF DAYS. THE LOW WILL REACH NORTHEAST IOWA LATE THURSDAY AFTERNOON...THEN DRIFT ACROSS CENTRAL WISCONSIN THROUGH FRIDAY. A MIXTURE OF WINTRY PRECIPITATION WILL IMPACT SOUTHERN WISCONSIN TONIGHT THROUGH THURSDAY MORNING AHEAD OF THE MAIN WINTER STORM. SNOW...SLEET...SOME FREEZING RAIN OR RAIN WILL LIKELY CAUSE TRAVEL PROBLEMS ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH THURSDAY MORNING. WIZ062>072-010215- /O.CAN.KMKX.WW.Y.0001.000000T0000Z-070301T0600Z/ IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 702 PM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW ACCUMULATIONS ARE NOW ONLY EXPECTED TO BE AROUND AN INCH. THE SNOW SOUTH AND SOUTHWEST OF MADISON HAS ALREADY ENDED. SOME SLIPPERY DRIVING CONDITIONS ARE STILL EXPECTED THIS EVENING...MAINLY FROM MADISON TO NORTH OF KENOSHA AND TO THE NORTH. THE SNOW IN THE KENOSHA AREA WILL BE ENDING BY 730 PM. $$ WIZ046-047-051-052-010915- /O.CON.KMKX.WS.W.0004.000000T0000Z-070301T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN 702 PM CST WED FEB 28 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY. A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED FROM THIS EVENING THROUGH THURSDAY MORNING. TRAVEL IS EXPECTED TO BECOME HAZARDOUS WITH REDUCED VISIBILITY. SNOW ACCUMULATIONS OF 2 TO 5 INCHES WITH WIND GUSTS TO 30 MPH ARE FORECAST. SOME ICE ACCUMULATIONS ARE LIKELY. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS. $$ WIZ056>060-010915- /O.CON.KMKX.WW.Y.0001.000000T0000Z-070301T1800Z/ SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...WEST BEND...PORT WASHINGTON 702 PM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY. A COMBINATION OF SNOW...SLEET AND POSSIBLE FREEZING DRIZZLE IS EXPECTED THIS EVENING THROUGH THURSDAY MORNING. SNOW FALL AMOUNTS OF FROM 1 TO 3 INCHES ARE POSSIBLE. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ HENTZ
000 WWUS43 KMKX 010249 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 PM CST WED FEB 28 2007 ...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN TONIGHT THROUGH THURSDAY MORNING... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM OKLAHOMA TO NORTHERN MISSOURI TONIGHT AND HEAD NORTHEAST INTO THE UPPER MIDWEST OVER THE NEXT COUPLE OF DAYS. THE LOW WILL REACH NORTHEAST IOWA LATE THURSDAY AFTERNOON...THEN DRIFT ACROSS CENTRAL WISCONSIN THROUGH FRIDAY. A MIXTURE OF WINTRY PRECIPITATION WILL IMPACT PORTIONS OF SOUTHERN WISCONSIN TONIGHT THROUGH THURSDAY MORNING AHEAD OF THE MAIN WINTER STORM. SNOW...AND SOME FREEZING RAIN WILL LIKELY CAUSE TRAVEL PROBLEMS ACROSS MAINLY NORTHERN PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH THURSDAY MORNING. WIZ046-047-051-052-011100- /O.CAN.KMKX.WS.W.0004.000000T0000Z-070301T1800Z/ /O.EXA.KMKX.WW.Y.0001.000000T0000Z-070301T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN 849 PM CST WED FEB 28 2007 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST THURSDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. A COMBINATION OF SNOW...SLEET AND POSSIBLE FREEZING DRIZZLE IS EXPECTED TONIGHT THROUGH THURSDAY MORNING. SNOW FALL AMOUNTS OF FROM 1 TO 3 INCHES ARE POSSIBLE. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ057>060-010400- /O.CAN.KMKX.WW.Y.0001.000000T0000Z-070301T1800Z/ COLUMBIA-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS... BEAVER DAM...WEST BEND...PORT WASHINGTON 849 PM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER WEATHER ADVISORY. THE MAIN BAND OF SNOW HAS LIFTED TO THE NORTH. HOWEVER SOME FREEZING DRIZZLE WILL STILL BE POSSIBLE LATE TONIGHT...SO SOME SLIPPERY DRIVING COULD OCCUR. $$ WIZ056-011100- /O.CON.KMKX.WW.Y.0001.000000T0000Z-070301T1800Z/ SAUK- INCLUDING THE CITY OF...BARABOO 849 PM CST WED FEB 28 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST THURSDAY. A COMBINATION OF LIGHT SNOW AND FREEZING DRIZZLE IS EXPECTED THROUGH THURSDAY MORNING. ADDITIONAL SNOW FALL AMOUNTS TONIGHT SHOULD BE LESS THAN ONE INCH. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS. USE CAUTION WHILE DRIVING. $$ HENTZ
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 28, 3:19 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 28, 3:19 AM CST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CST WED FEB 28 2007 .DISCUSSION...FORECAST FOCUS IS ON WINTER STORM TO AFFECT SOUTHERN WISCONSIN TONIGHT AND THURSDAY. MODELS ARE IN FAIR AGREEMENT WITH TIMING...BUT NAM CONTINUES TO PREDICT AND MORE WESTERLY TRACK AND IS WARMER. GFS COMES UP THROUGH MADISON AND IS CONSIDERABLY COLDER WITH LOTS OF DYNAMIC COOLING. GFS IS ALSO AFFLICTED WITH CONVECTIVE FEEDBACK. I WILL TREND TOWARD A BLEND OF THE NAM AND GFS WITH BOTH TRACK AND TEMPERATURE PROFILE. BOTH MODELS CONTINUE TO FORECAST A MIX OF PRECIPITATION...MAINLY NORTH OF A MILWAUKEE TO MADISON LINE. THE MODELS ALSO INDICATE VERY STRONG DYNAMICS AND STEEP LAPS RATES IN THE MID LEVELS. I EXPECT SOME DYNAMIC COOLING WHICH MAY PRODUCE SOME FREEZING RAIN SITUATIONS. IN ADDITION...SCATTERED THUNDERSTORMS ARE LIKELY WHICH SHOULD ENHANCE SNOW FALL RATES...ESPECIALLY IN THE COLDER AIR IN THE NORTHERN TIER OF THE CWA. I EXPECT CONVECTION TO ALLOW FROM 3 TO 5 INCHES OF SNOW ACCUMULATION IN THE NORTHERN TIER AND 1 TO 3 INCHES IN THE SECOND TIER OF COUNTIES. THIS WILL BE ON TOP OF SOME ICE ACCUMULATION. HPC PREDICTS AROUND 2 TENTHS OF AN INCH OF ICE TONIGHT. SOUTHERN TIER OF COUNTIES MAY START OUT WITH EITHER RAIN OR LIGHT SNOW...BUT THEN CHANGE OVER TO MAINLY ALL RAIN LATE TONIGHT AS THE H850 WAA KICKS IN. WHERE THE CHANGE OVER TO A MIXTURE OF PRECIPITATION WILL OCCUR IS HIGHLY UNCERTAIN...AS IT DEPENDS ON THE TRACK OF THE SYSTEM...AMOUNT OF DYNAMIC COOLING...AND THE STRENGTH OF THE H850 WAA. ONE TROUBLING ELEMENT IS THAT BOTH THE MAV AND MET GUIDANCE PREDICT STEADY OR SLOWLY RISING TEMPERATURES TONIGHT. IN VIEW OF THE STRENGTH OF THE WARM ADVECTION...THIS APPEARS VERY LIKELY. IN THE ABSENCE OF CONVECTION AND DYNAMIC COOLING...THIS SCENARIO MAY PRECLUDE SIGNIFICANT ICING. && .AVIATION...STRATUS DECK MOVING NE AND SHOULD EXIT AREA AROUND 12Z. CLEARING SKIES OR PATCHY CLOUDS AOA 10 THOUSAND FEET WILL KEEP MVFR VSBYS IN FOG. LOCAL LIFR AND VLIFR VSBYS IN FOG POSSIBLE THROUGH 16Z. ELY SFC WINDS INCREASE IN AFTERNOON AND EVENING AS STRONG LOW PRESSURE DEVELOPS OVER THE SRN PLAINS. VFR CIGS AND VSBYS EXPECT TO LOWER TO MVFR AFTER 02Z THURSDAY AND IFR CONDITIONS BY 06Z. LEADING EDGE OF PCPN FROM DEVELOPING LOW TO MOVE INTO FAR SRN WI BY 00Z THU. PCPN TYPE WILL BE MIXED WITH SNOW...SLEET...FREEZING RAIN AND RAIN. ISOLATED THUNDERSTORMS POSSIBLE. && .MKX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY FOR WIZ056>060. WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY FOR WIZ046-047-051-052. && 17/35
Hazardous weather outlook, Feb 27, 9:10 PM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CST TUE FEB 27 2007 WIZ046-047-051-052-056>060-062>072-281045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 910 PM CST TUE FEB 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE WATER FROM THE DAYTIME MELTING SNOW MAY FREEZE AND CAUSE SOME SLIPPERY ROADS...SIDEWALKS AND PARKING LOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG STORM SYSTEM IS EXPECTED TO DEVELOP IN THE CENTRAL PLAINS WEDNESDAY NIGHT AND THEN TRACK NORTHEAST INTO THE WESTERN GREAT LAKES THURSDAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING MIXED PRECIPITATION IN THE FORM OF RAIN...SNOW...AND SLEET TO SOUTHERN WISCONSIN BEGINNING WEDNESDAY AFTERNOON AND CONTINUING INTO FRIDAY. THE PRECIPITATION MAY START WITH CONVECTIVE SNOWS LATE WEDNESDAY AFTERNOON AND EVENING. THE HIGHEST SNOW ACCUMULATIONS WILL BE TO THE NORTH OF MADISON AND MILWAUKEE. A QUICK BURST OF SNOW MAY ACCUMULATE TO 3 TO 6 INCHES FROM MARQUETTE TO SHEBOYGAN COUNTIES...BEFORE CHANGING OVER TO A WINTRY MIX. A WINTER STORM WATCH IS IN EFFECT WEDNESDAY NIGHT OVER THESE AREAS. SOME THUNDERSTORMS WILL ALSO BE POSSIBLE. IN ADDITION...AS WARMER AIR PUSHES INTO SOUTHERN WISCONSIN...A PERIOD OF MODERATE RAIN IS POSSIBLE LATER WEDNESDAY NIGHT AND THURSDAY. THE RAIN IN COMBINATION WITH SNOW MELT WOULD INCREASE THE FLOODING POTENTIAL. THE EXACT TRACK OF THIS NEXT STORM SYSTEM IS FAR FROM CERTAIN AS WELL AS PRECIPITATION TYPE...DURATION AND INTENSITY. ALL INTERESTS SHOULD MONITOR FORECASTS AND STATEMENTS FOR THE LATEST INFORMATION THIS WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-665-281045- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 910 PM CST TUE FEB 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS MAY BE MET WEDNESDAY AFTERNOON AND CONTINUE THROUGH THURSDAY. GALE WARNINGS MAY BE NEEDED FOR THE NEAR SHORE AND OPEN WATERS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 3:31 AM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 35 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.